Alert archive / Michigan / Wind Advisories in 2012
Wind Advisory 6, NWS Marquette, MI
NWS Marquette, MI issued this wind advisory at Sep 24, 2012, 4:34 AM EDT for Houghton County, Keweenaw County, Michigan. It took effect at Sep 24, 2012, 6:00 AM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Sep 24, 2012, 4:34 AM EDT (08:34 UTC)
- In effect from
- Sep 24, 2012, 6:00 AM EDT
- Expired
- Sep 24, 2012, 5:00 PM EDT
- In force
- 11 hr
- Issued by
- NWS Marquette, MI
Counties Houghton County, MI, Keweenaw County, MI
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.6 hours before the alert went out and 297 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1973 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
428 WWUS73 KMQT 240834 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 434 AM EDT MON SEP 24 2012 ...STRONG WINDS TODAY OVER THE KEWEENAW PENINSULA... .AHEAD OF A COLD FRONT APPROACHING FROM THE NORTH...STRONG WEST WINDS WILL OCCUR OVER THE KEWEENAW PENINSULA TODAY. MIZ001-003-241645- /O.NEW.KMQT.WI.Y.0006.120924T1000Z-120924T2100Z/ KEWEENAW-NORTHERN HOUGHTON- INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK 434 AM EDT MON SEP 24 2012 ...WIND ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. HAZARDOUS WEATHER... * WEST WINDS WILL QUICKLY INCREASE BY MID MORNING TO 25 TO 35 MPH... WITH GUSTS AS HIGH AS 45 TO 50 MPH. WINDS WILL BEGIN TO DECREASE AFTER 3 PM. * THE STRONGEST WINDS TODAY SHOULD OCCUR FROM THE WESTERN SHORELINE OF THE KEWEENAW PENINSULA TO THE HIGH TERRAIN INLAND. IMPACTS... * THE STRONG WINDS MAY BREAK TREE LIMBS...LEADING TO SPORADIC POWER OUTAGES. * DRIVING HIGH PROFILE VEHICLES MAY BE DIFFICULT AT TIMES. * THE STRONG WINDS WILL BLOW LOOSE OUTDOOR ITEMS AROUND EASILY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED OR OCCURRING. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ ROLFSON
1 follow-up statement
084 WWUS73 KMQT 241608 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 1208 PM EDT MON SEP 24 2012 ...STRONG WINDS THIS AFTERNOON OVER THE KEWEENAW PENINSULA... .AHEAD OF A COLD FRONT APPROACHING FROM THE NORTH...STRONG WEST WINDS WILL OCCUR OVER THE KEWEENAW PENINSULA THIS AFTERNOON. MIZ001-003-242100- /O.CON.KMQT.WI.Y.0006.000000T0000Z-120924T2100Z/ KEWEENAW-NORTHERN HOUGHTON- INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK 1208 PM EDT MON SEP 24 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... HAZARDOUS WEATHER... * EXPECT WEST WINDS 20 TO 30 MPH...WITH GUSTS AS HIGH AS 45 MPH INTO EARLY AFTERNOON. WINDS WILL BEGIN TO DECREASE AFTER 3 PM. * THE STRONGEST WINDS TODAY SHOULD OCCUR FROM THE WESTERN SHORELINE OF THE KEWEENAW PENINSULA TO THE HIGH TERRAIN INLAND. IMPACTS... * THE STRONG WINDS MAY BREAK TREE LIMBS...LEADING TO SPORADIC POWER OUTAGES. * DRIVING HIGH PROFILE VEHICLES MAY BE DIFFICULT AT TIMES. * THE STRONG WINDS WILL BLOW LOOSE OUTDOOR ITEMS AROUND EASILY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED OR OCCURRING. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ VOSS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this wind advisory went out at Sep 24, 1:38 AM EDT, 2 hours 56 minutes earlier.
Area forecast discussion, Sep 24, 1:38 AM EDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
138 AM EDT MON SEP 24 2012
.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 354 PM EDT SUN SEP 23 2012
AS OF 16Z TODAY...THERE IS A WEAK SHORTWAVE ROTATING THROUGH THE CWA
AROUND A DEEP 500MB TROUGH OVER MUCH OF THE ERN CONUS. MODELS
INITIALIZED 850MB TEMPS OF -2C TO -3C OVER THE CWA...ENOUGH FOR LAKE
EFFECT RAIN SHOWERS. CONFINING THESE SHOWERS TO MAINLY ERN UPPER MI
/E OF MARQUETTE/ IS A SFC HIGH CENTERED FROM MANITOBA TO MO THAT IS
PUSHING DRIER LOW LEVEL AIR INTO THE WRN CWA AND ALSO BACKING LOW
LEVEL WINDS MORE OUT OF THE WNW. OTHER LIGHTER ISOLATED TO SCATTERED
INSTABILITY SHOWERS ARE LOCATED INLAND. ANOTHER STRONGER SHORTWAVE
IS N OF MANITOBA...WITH MID/HIGH CLOUDS ALONG AND AHEAD OF IT.
HIGHEST IMPACT PART OF THE SHORT TERM FORECAST WAS WITH MIN TEMPS
TONIGHT THAT MAY LEAD TO WIDESPREAD FROST INLAND...AND WITH GALES
AND GUSTY WINDS TONIGHT AND MONDAY.
THE SFC TROUGH/COLD FRONT JUST AHEAD OF THE UPPER LOW NOW N OF
MANITOBA WILL MOVE TO JUST NW OF LAKE SUPERIOR BY 12Z MON. THIS
CAUSES RAPIDLY INCREASING LOW LEVEL FLOW TO BE OUT OF THE WSW BY 06Z
MON...WITH A 7-8C 850MB THERMAL RIDGE PUSHING THROUGH AHEAD OF THE
COLD FRONT. THIS SYSTEM MOVING IN TONIGHT MADE LOW TEMP FORECASTING
TRICKY...AS CLOUD COVER REMAINS IN QUESTION AHEAD OF THE SYSTEM.
INCREASED LOWS FOR TONIGHT GIVEN MID/UPPER CLOUDS AHEAD OF THE
SHORTWAVE ALREADY AS FAR S AS W-CENTRAL ONTARIO THAT SHOULD REACH
THE CWA AROUND OR SHORTLY AFTER MIDNIGHT TONIGHT. THIS LIMITS FROST
IN THE FORECAST TONIGHT...BUT IT THE CLOUDS ARE SLOWER TO COME IN
LOW WILL PROBABLY BE IN THE MID TO UPPER 20S OVER THE INTERIOR W.
AS FOR WINDS TONIGHT INTO MON...AS PREVIOUSLY MENTIONED...THE
PRESSURE GRADIENT WILL INCREASE AHEAD OF THE COLD FRONT...RESULTING
IN 925MB WINDS AROUND 40KTS OVER THE WRN AND CENTRAL LAKE SUPERIOR
BY 12Z MON /THE 12Z/23 NAM EVEN HAS 925MB WINDS UP TO 55KTS...BUT
THIS SEEMS OVERDONE/. BY 15Z MON...THE 40KT 925MB WINDS ARE OVER
MUCH OF LAKE SUPERIOR AND NRN LAKE MICHIGAN. EXPECT HIGHEST WIND
GUSTS UP TO 45KTS TO BE W AND N OF THE KEWEENAW DUE TO COASTAL
CONVERGENCE. COULD NEED A WIND ADVISORY FOR THE KEWEENAW...BUT DID
NOT ISSUE ONE AT THIS TIME SINCE WSW-SW WIND DIRECTIONS DO NOT FAVOR
THE BEST DIRECTION /THINK IT WOULD BE AN EASY YES FOR THE ADVISORY
IF WINDS WERE OUT OF THE NW OR EVEN W/. ELSEWHERE OVER LAND...WILL
LIKELY SEE GUSTS OF 25-30KTS AND MAYBE 35KTS. LAKE MICHIGAN /AND
ESPECIALLY THE BAY OF GREEN BAY/ ARE MORE QUESTIONABLE FOR
GALES...AS A WSW WIND IS NOT THE BEST DIRECTION FOR GALES THERE.
KEPT THE GALE WATCH FOR LAKE MICHIGAN ZONES DUE TO UNCERTAINTY.
GALES SHOULD END AFTER THE FRONT PASSES. THE FRONT MOVES INTO NW
LAKE SUPERIOR AROUND 18Z MON...THEN FROM ERN LAKE SUPERIOR TO WRN
UPPER MI BY 21Z MON...AND SHOULD BE APPROACHING LAKE MICHIGAN BY 00Z
TUE.
.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 354 PM EDT SUN SEP 23 2012
MON NGT...COLD FNT ATTENDANT TO SHRTWV MOVING THRU DEEP TROF
CENTERED OVER HUDSON BAY WL SWING THRU THE CWA DURING THE EVNG.
SINCE AIRMASS IN PLACE ON MON WL BE QUITE DRY...GOING FCST SHOWING
SCHC POPS ONLY OVER THE ERN CWA CLOSER TO TRACK OF SHRTWV/MORE
IMPRESSIVE DPVA AND DEEP LYR QVECTOR CNVGC LOOKS ON TRACK BEFORE
DRYING ALF IN THE WAKE OF MSTR RIBBON ALONG THE FNT ENDS THE PCPN
THREAT. BUT LATER AT NGT A SECOND SHRTWV WL BE DIVING SEWD TOWARD
THE UPR LKS ARND UPR TROF...WITH MORE DEEP LYR QVECTOR CNVGC
ARRIVING TOWARD 12Z. AS H85 TEMPS FALL TOWARD 0C BY 12Z /COMPARED TO
LK SUP WATER TEMPS IN THE 13-14C RANGE/...EXPECT LK EFFECT SHRA TO
DEVELOP. BEST CHC FOR THESE -SHRA WL BE OVER THE NCNTRL...WHERE NLY
FLOW WL HAVE A LONGER FETCH OVER LK SUP...UPSLOPE WIND COMPONENT IS
MAXIMIZED...AND SOME OF THE HIER RES MODELS SHOW MORE LLVL CNVGC IN
AN OTRW LARGER SCALE ACYC FLOW THAT WL TEND TO LIMIT SHRA COVERAGE
OVERALL. EXPECT THE LOWEST MIN TEMPS OVER THE INTERIOR W CLOSER TO
HI PRES CENTER RDG AXIS MOVING INTO MN AND FARTHER FM LK INFLUENCE.
TUE...DESPITE APRCH OF SHRTWV FM THE NW AND ACCOMPANYING DYNAMICS...
SUSPECT ANY -SHRA OVER THE NCENTRAL WL SLOWLY DIMINISH AS MODELS
SHOW LARGER SCALE LLVL FLOW BECMG MORE ACYC IN THE PRESENCE OF
DAYTIME HEATING. ALTHOUGH THERE IS SOME FORCING WITH THE SHRTWV...
FCST SDNGS FOR THE INTERIOR SHOW SUBSIDENCE INVRN REMAINING TOO
SHARP AND THE NEAR SFC LYR TOO DRY FOR ANY DIURNAL -SHRA THERE.
MAINTAINED SCHC POPS THRU THE DAY ONLY OVER THE NCNTRL JUST INLAND
FM THE LK WHERE ENUF MSTR MAY LINGER IN THE MIXED LYR AND THE LIGHT
NNE FLOW WL RETAIN AN UPSLOPE COMPONENT. EXPECT HI TEMPS TO REACH
THE LO 60S OVER THE FAR SCENTRAL WHERE THERE WL BE MORE SUNSHINE PER
MIXING TO H85 ON FCST SDNGS.
TUE NGT...AS SHRTWV SWINGS THRU THE UPR LKS AND SHARPENS THE UPR
TROF...THE LLVL FLOW IS PROGGED TO BCM MORE CYC. WITH H85 TEMPS ARND
-1C AND NOCTURNAL COOLING THAT FAVORS THE LK EFFECT PROCESS...EXPECT
SCT -SHRA OVER MAINLY AREAS E OF MQT TO REDEVLOP IN THE LLVL NW
FLOW. WHERE WINDS WL BE LGT OVER THE INTERIOR W AWAY FM THE
MODERATING INFLUENCE OF THE LKS...LO TEMPS WL SINK TO NEAR 32 WITH
PWAT NEAR 0.35 INCH.
WED...WITH VIGOROUS DNVA/DEEP LYR QVECTOR DVGC/SUBSIDENCE DVLPG IN
THE WAKE OF SHRTWV PASSAGE...FCST SDNGS SHOW INVRN BASE LOWERING. IN
CONCERT WITH DAYTIME HEATING AND INCRSG ACYC FLOW AS HI PRES BLDS
TOWARD UPR MI...EXPECT LINGERING LK EFFECT -SHRA IN THE MRNG TO END
IN THE AFTN.\
WED NGT...UNDER HI PRES/LGT WINDS AND DRY AIRMASS/PWAT NEAR 0.30
INCH FCST OVER UPR MI...EXPECT FAVORABLE RADIATIONAL COOLING WITH A
MAINLY CLR SKY. TENDED A COUPLE OF DEGREES BLO THE MODEL CONSENSUS
FCST FOR MIN TEMPS FCST.
IN THE EXTENDED RANGE...VARIOUS OPS MODELS CONTINUE TO SHOW SHRTWVS
EMBEDDED IN WEAK SRN BRANCH FLOW OVER THE CONUS WELL S OF MAIN UPR
JET/NRN BRANCH IN CANADA MEANDERING NEAR THE GREAT LKS. AS
EXPECTED...THERE ARE MODEL DIFFERENCES ON THE TIMING/PLACEMENT OF
THESE SMALLER SCALE FEATURES. THERE DOES APPEAR TO BE BETTER
AGREEMENT ON PASSAGE OF SHRTWV THRU ONTARIO/ATTENDANT SFC LO PRES
TROF OR COLD FNT THRU UPR MI ON FRI...BUT WITH SPRAWLING SFC HI PRES
AND DRY AIRMASS IN PLACE...EXPECT DRY WX THU THRU SAT. ALTHOUGH ABV
NORMAL HGTS WOULD TEND TO SUPPORT HIER TEMPS...MODELS HAVE TRENDED
TOWARD COOLER AIR INVADING THE UPR LKS FOLLOWING THIS TROF
PASSAGE...SO THE STEADY WARMING TREND APPEARS LESS LIKELY. LATER IN
THE WEEKEND...A MORE PROGRESSIVE FLOW SPREADING E ALONG THE US/CNDN
BORDER WL TEND TO BREAK DOWN THE UPR RDG...BUT THERE ARE TIMING
DIFFERENCES ON THE FCST COLD FROPA/SHRA CHCS.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 137 AM EDT MON SEP 24 2012
VFR CONDITIONS ARE EXPECTED THROUGH THE FCST PERIOD AS MAINLY JUST
MID AND HIGH CLOUDS STREAM INTO THE REGION. A TIGHTENING PRES
GRADIENT OVERNIGHT WILL LEAD TO LLWS...THEN GUSTY WINDS DURING THE
DAY TODAY...ESPECIALLY AT CMX. WINDS WILL VEER SHARPLY BUT DECREASE
AS A COLD FRONT MOVES THROUGH THE AREA IN THE LATE AFTERNOON AND
EARLY EVENING.
&&
.MARINE...(FOR THE 4 PM LAKE SUPERIOR FORECAST ISSUANCE)
ISSUED AT 354 PM EDT SUN SEP 23 2012
TONIGHT AND MON...TIGHTENING PRES GRADIENT BTWN THE HIGH TO THE S
AND AN APPROACHING COLD FRONT FROM THE N WILL RESULT IN WINDS
RAMPING UP TONIGHT THRU MON MORNING. WSW GALES OF 35-40KT APPEAR
LIKELY OVER MUCH OF THE LAKE. STRONGEST WINDS WILL OCCUR BTWN ISLE
ROYALE AND THE KEWEENAW AND IN PARTICULAR AROUND THE W SIDE OF THE
KEWEENAW DUE TO COASTAL CONVERGENCE. SOME GUSTS MAY REACH 45KTS. AS
FRONT PASSES...WINDS WILL DIMINISH LATE MON AFTN/EVENING. SINCE HI
PRES/WEAK PRES GRADIENT WILL DOMINATE THE REST OF THE WEEK...EXPECT
WINDS UNDER 25 KTS LATE MON NIGHT THRU FRI.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
NONE.
LAKE SUPERIOR...
GALE WARNING FROM 8 AM THIS MORNING TO 5 PM EDT THIS AFTERNOON
FOR LSZ245-265-267.
GALE WARNING UNTIL 5 PM EDT THIS AFTERNOON FOR LSZ263-264-266.
GALE WARNING FROM 5 AM EARLY THIS MORNING TO 5 PM EDT THIS
AFTERNOON FOR LSZ243-244.
LAKE MICHIGAN...
GALE WARNING FROM 8 AM THIS MORNING TO 5 PM EDT THIS AFTERNOON
FOR LMZ221-248-250.
&&
SHORT TERM...TITUS
LONG TERM...KC
AVIATION...JLB
MARINE...TITUS/KCHazardous weather outlook, Sep 23, 4:28 PM EDT, 12 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 428 PM EDT SUN SEP 23 2012 MIZ002-004>007-009>014-084-085-241200- ONTONAGON-BARAGA-MARQUETTE-ALGER-LUCE-GOGEBIC-IRON-DICKINSON- MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-SOUTHERN HOUGHTON- NORTHERN SCHOOLCRAFT- 428 PM EDT SUN SEP 23 2012 /328 PM CDT SUN SEP 23 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT EXPECT AREAS OF FROST TO DEVELOP AWAY FROM THE GREAT LAKES SHORELINES. TEMPERATURES AT SOME OF THE COLD SPOTS OVER THE INTERIOR WEST MAY FALL BELOW FREEZING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FROST IS POSSIBLE INLAND FROM THE GREAT LAKES ON TUESDAY NIGHT AND WEDNESDAY NIGHT. THE BEST CHANCE OF A WIDESPREAD FREEZE IS ON WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. MIZ001-003-241200- KEWEENAW-NORTHERN HOUGHTON- 428 PM EDT SUN SEP 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WEST TO SOUTHWEST WINDS MAY GUST AS HIGH AS 40 TO 45 MPH OVER THE KEWEENAW PENINSULA MONDAY MORNING INTO EARLY AFTERNOON. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LSZ162-240>251-263>267-241200- LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI- BLACK RIVER TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI- EAGLE RIVER TO MANITOU ISLAND MI- MANITOU ISLAND TO POINT ISABELLE MI- POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI- LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI- MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI- GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE ROYALE NATIONAL PARK- LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI BEYOND 5NM FROM SHORE- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 428 PM EDT SUN SEP 23 2012 /328 PM CDT SUN SEP 23 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT EXPECT WEST TO SOUTHWEST GALES TO 35 KNOTS TO DEVELOP AFTER MIDNIGHT TONIGHT OVER MOST OF CENTRAL LAKE SUPERIOR. SEE THE LATEST MARINE WEATHER MESSAGE FOR COMPLETE DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WEST TO SOUTHWEST GALES TO 35 TO 40 KNOTS WILL CONTINUE INTO MONDAY AFTERNOON OVER ALL BUT FAR WESTERN LAKE SUPERIOR. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LMZ221-248-250-241200- GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- 5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE- 428 PM EDT SUN SEP 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WEST TO SOUTHWEST GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE ON MONDAY. SEE THE LATEST MARINE WEATHER MESSAGE FOR COMPLETE DETAILS. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. KC
The office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 5:05 PM EDT | Small Craft Advisory | MQT | 6 hr |
Nearby
Wind Advisories in Michigan, 2012Every wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.